# SDR MASA200601205

- Difficulty date: April 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,192 hours, 4,422 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7199 MCI - CAPTAIN REPORTED OB SPOILERONS AND FLIGHT SPOILERS CAUTION MSG.  SYSTEM WAS RESET, AND PERFORMED S-POST 1-2, FAULTS CLEARED, ACFT CONTINUED OPERATIONS.
